# SDR DALA2018100906001

- Difficulty date: October 7, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 63,121 hours, 28,831 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LIFTOFF SMELLED STRONG RUBBER TIRE SMELL IN COCKPIT AND REPORTS FROM ROW 12-24. DISSIPATED WITHIN 2 MINUTES. COMPLY WITH NO GO ODI PREVENTION PER MCC INSPECTED AIRCRAFT. NO HYDRAULIC , ENGINE AND APU COMPARTMENT LEAKS. ALL CLEAR. HIGH POWER ENGINE RUN WITH NO FAULTS AND NO SMELLS IN THE AIRCRAFT NOTED. CHANGED RECIRCULATION FILTERS.
